MathSciNet Relay Station
MathSciNet bibliographic data
MR2961646 41A17 (26A15 26D05)
Bustamante, Jorge Some inequalities related to the moduli of smoothness of polynomials. Jaen J. Approx. 3 (2011), no. 1, 1–14.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement